JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE FUNCTION ANALYTIC IN THE EXTERIOR OF A DISC AND ITS APPLICATION TO PERIODIC COMPLEX OSCILLATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE FUNCTION ANALYTIC IN THE EXTERIOR OF A DISC AND ITS APPLICATION TO PERIODIC COMPLEX OSCILLATION
Chen, Zong-Xuan; Gao, Shi-An;
  PDF(new window)
 Abstract
We consider the value distribution of a class of the functions analytic in the exterior of a disc and their applications to complex oscillation theory of differential equations with periodic coefficients in the complex plane.
 Keywords
function analytic in the exterior of a disc;periodic differential equation;complex oscillation;
 Language
English
 Cited by
 References
1.
S. Bank and I. Laine, Representations of solutions of periodic second order linear differential equations, J. Reine Angew. Math. 344 (1983), 1-21.

2.
S. Bank and J. Langley, Oscillation theorems for higher order linear differential equations with entire periodic coefficients, Comment. Math. Univ. St. Paul. 41 (1992), no. 1, 65-85.

3.
L. Bieberbach, Theorie der gewohnlichen Differentialgleichungen, Berlin-Heidelberg- New York, Springer-Verlag, 1965.

4.
T.-B. Cao, J.-F. Xu, and Z.-X. Chen, On the meromorphic solutions of linear differential equations, J. Math. Anal. Appl. 364 (2010), no. 1, 130-142. crossref(new window)

5.
Z.-X. Chen and K. H. Shon, The hyper order of solutions of second order differential equations and subnormal solutions of periodic equations, Taiwanese J. Math. 14 (2010), no. 2, 611-628. crossref(new window)

6.
Z.-X. Chen and C.-C. Yang, On the zeros and hyper-order of meromorphic solutions of linear differential equations, Ann. Acad. Sci. Fenn. Math. 24 (1999), no. 1, 215-224.

7.
Y. M. Chiang and S.-A. Gao, On a problem in complex oscillation theory of periodic second order linear differential equations and some related perturbation results, Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 2, 273-290.

8.
S.-A. Gao, A further result on the complex oscillation theory of periodic second order linear differential equations, Proc. Edinburgh Math. Soc. 33 (1990), no. 1, 143-158. crossref(new window)

9.
S.-A. Gao, On the complex oscillation for a class of homogeneous linear differential equations, Proc. Edinburgh Math. Soc. 43 (2000), no. 1, 1-13. crossref(new window)

10.
S.-A. Gao, A key property of solutions for periodic linear differential equtions, Math. Appl. (Wuhan) 13 (2000), no. 4, 106-110.

11.
S.-A. Gao, A property of solutions and the complex oscillation for a class of higher order periodic linear differential equations, Acta Math. Appl. Sin. 25 (2002), no. 4, 642-649.

12.
S.-A. Gao, Z.-X. Chen, and T.-W. Chen, Complex Oscillation Theory of Linear Differential Equations, Wuhan: Huazhong University of Science and Technology Press, 1998.

13.
W. Hayman, Meromorphic Functions, Oxford: Clarendon Press, 1964.

14.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter & Co., Berlin, 1993.

15.
X.-M. Li and H.-X. Yi, Some results on the regular solutions of a linear differential equation, Comput. Math. Appl. 56 (2008), no. 9, 2210-2221. crossref(new window)

16.
G. Valiron, Lectures on the General Theory of Integral Functions, New York: Chelsea, 1949.

17.
J. Wang and I. Laine, Growth of solutions of nonhomogeneous linear differential equations, Abstr. Appl. Anal. 2009 (2009), Art. ID 363927, 11 pp.